Access count of this item: 85

Files in This Item:
File Description SizeFormat 
PRIMS_145.pdf370 kBAdobe PDFView/Open
Title: Variations of Mixed Hodge Structure and Semipositivity Theorems
Authors: Fujino, Osamu
Fujisawa, Taro
Author's alias: 藤野, 修
Keywords: variations of mixed Hodge structure,
cohomology with compact support
canonical extensions of Hodge bundles
semipositivity theorems
Issue Date: 2014
Publisher: European Mathematical Society Publishing House
Journal title: Publications of the Research Institute for Mathematical Sciences
Volume: 50
Issue: 4
Start page: 589
End page: 661
Rights: © 2014 Research Institute for Mathematical Sciences, Kyoto University.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
DOI(Published Version): 10.4171/PRIMS/145
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.